Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/112185
Title: Numerical Algorithms for Semilinear Parabolic Equations with Small Parameter Based on Approximation of Stochastic Equations
Authors: Milstein, G. N.
Tretyakov, M. V.
Issue Date: 2000
Publisher: American Mathematical Society
American Mathematical Society (AMS)
Citation: Milstein G. N. Numerical Algorithms for Semilinear Parabolic Equations with Small Parameter Based on Approximation of Stochastic Equations / G. N. Milstein, M. V. Tretyakov // Mathematics of Computation. — 2000. — Vol. 69. — Iss. 229. — P. 237-267.
Abstract: The probabilistic approach is used for constructing special layer methods to solve the Cauchy problem for semilinear parabolic equations with small parameter. Despite their probabilistic nature these methods are nevertheless deterministic. The algorithms are tested by simulating the Burgers equation with small viscosity and the generalized KPP-equation with a small parameter.
Keywords: PROBABILISTIC REPRESENTATIONS FOR EQUATIONS OF MATHEMATICAL PHYSICS
REACTION-DIFFUSION SYSTEMS
SEMILINEAR PARABOLIC EQUATIONS
STOCHASTIC DIFFERENTIAL EQUATIONS WITH SMALL NOISE
URI: http://hdl.handle.net/10995/112185
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 0034394607
ISSN: 0025-5718
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File SizeFormat 
2-s2.0-0034394607.pdf457,06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.